| Model Number |
PM2134 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Hypersensitivity/Allergic reaction (1907)
| Date of Event |
09/10/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2021-32243, related manufacturer reference number: 2017865-2021-32244.It was reported that the patient was presented with bleeding in the chest pocket a few days after the initial implant of the pacemaker, right atrial (ra) lead, and right ventricular (rv) lead.It was also noted that the ra lead exhibited poor perception.The physician stated that the patient may have been allergic to the pacemaker and leads so they opted to explant the entire system.The patient was recovering.
Event or Problem Description
Additional information received notes that the patient has been discharged.
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.